"Body builder" prolems. OC captions. ll ill _. After those steroids, there's nothing left to see.
Home Original Content Funny Pictures Funny GIFs YouTube Funny Text Funny Movies Channels Search

hide menu

"Body builder" prolems

OC captions

ll ill _
...
+379
Views: 17165
Favorited: 2
Submitted: 02/13/2013
Share On Facebook
Add to favorites Subscribe to lusir E-mail to friend submit to reddit
Share image on facebook Share on StumbleUpon Share on Tumblr Share on Pinterest Share on Google Plus E-mail to friend

Show All Replies Show Shortcuts
Show:   Top Rated Controversial Best Lowest Rated Newest Per page:
Order:
What do you think? Give us your opinion. Anonymous comments allowed.
+26
#7 - lieutenantshitface **User deleted account** has deleted their comment [+] (3 replies)
#1 - xxxsonic fanxxx (02/13/2013) [+] (4 replies)
After those steroids, there's nothing left to see.
#9 - xxxsonic fanxxx (02/14/2013) [+] (4 replies)
And now imagine a girl saying the same.
#14 to #9 - bigmanblue (02/14/2013) [-]
i think you have been misled
a girl shouldnt have a penis
#12 - majkl (02/14/2013) [-]
dunno if it's just me but he reminds of this guy a lot
#3 - xxxsonic fanxxx (02/14/2013) [+] (1 reply)
steriods make your balls shrink and thats not all the time either
User avatar #4 to #3 - sketchE ONLINE (02/14/2013) [-]
it depends on what your using and how much. the reason testicles shrink is because thats where testosterone is produced in the male body. if taking testosterone injections the body no longer needs to produce it so the gland responsible for production shrinks
+1
#15 - lieutenantshitface **User deleted account** has deleted their comment [+] (1 reply)
User avatar #5 - thalfak (02/14/2013) [+] (1 reply)
Ever heard of a mirror?
#2 - xxxsonic fanxxx (02/14/2013) [-]
Maybe his penis is just so small.
 Friends (0)